Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


More trigonometric integrals

Author: Henry E. Fettis
Journal: Math. Comp. 43 (1984), 557-564
MSC: Primary 33A10; Secondary 26A42
MathSciNet review: 758203
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Integrals of the form

$\displaystyle \int_0^{\pi /2} {{e^{ip\theta }}{{\cos }^q}\theta \,d\theta ,\quad \int_0^{\pi /2} {{e^{ip\theta }}{{\sin }^q}\theta \,d\theta } } $

(p real, $ \operatorname{Re} (q) > - 1$) are expressed in terms of Gamma and hypergeometric functions for integer and noninteger values of q and p. The results include those of [2] as special cases.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A10, 26A42

Retrieve articles in all journals with MSC: 33A10, 26A42

Additional Information

PII: S 0025-5718(1984)0758203-1
Keywords: Integrals, definite integrals, Gamma functions, hypergeometric functions, Psi functions
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia